# SDR DXTA2011090804717

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N448QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4100
- Aircraft time: 2,242 hours, 1,063 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ELECTRICAL ODOR COMING FROM BAGGAGE AREA. NO SMOKE NOTED, BAGGAGE AREA AND FLOOR APPEARED WARMER THAN NORMAL.  COULD NOT DUPLICATE. NO DEFECTS NOTES.
